# SDR DXTA2023052687130

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N337QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500202
- Aircraft time: 7,898 hours, 6,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY   FLASHING IN CRUISE FLIGHT. SWITCH IN ARM POSITION CABIN EMERGENCY LIGHTS BEGAN FLASHING DURING CRUISE.  REMOVE AND REPLACED FWD EMER BATTERY PACK WITH CUSTOMER PROVIDED TESTED BATTERY PACK WORK DONE PER PHENOM 300 AMM 33-52-01 OPS CHECK GOOD AT THIS TIME.
